MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY
Model Number 8700-0701-03
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has received the autopulse lifeband in complaint for investigation.A supplemental report will be filed when the investigation has been completed.
 
Event or Problem Description
During patient use, the customer pressed the start button on autopulse platform (b)(4).; however, the unit froze and was displaying an error message "analyzing patient size".The platform also did not adjust the lifeband.The crew then reverted to manual cpr.No adverse consequences were reported.This is report for lifeband.For autopulse platform (b)(4) issue see mfr 3010617000-2018-00118.
 
Additional Manufacturer Narrative
The report autopulse platform displayed an error message "analyzing patient size" and did not adjust the lifeband was not confirmed based on the functional testing of returned lifeband.Visual inspection was performed and noted no damage upon receipt.In addition, unrelated to the reported issue, one of the hinged belt guards found to be slightly loose and does not produce a clicking sound.However, this observed issue does not affect the functionality of the lifeband.Functional testing was performed and the lifeband was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with the good test platform for 30 minutes and it function as intended.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CHEST COMPRESSION ASSEMBLY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7214336
Report Number3010617000-2018-00125
Device Sequence Number16352276
Product Code DRM
UDI-Device Identifier00849111065016
UDI-Public00849111065016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0701-03
Device Catalogue Number8700-0701-03
Device Lot Number71760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/25/2017
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1